[Ibogaine] hello, star here (again)
jimhadey3 at gmail.com
Fri Sep 27 19:41:06 CDT 2013
>>>maybe i will get you going and you will try to stay off 3 weeks and see
what happens, it would be a fun test, right??? <<<
No, it would not be a fun test for I will get little if any sleep. Your
are right about some benzos taking 2 weeks but I'll jump off that bridge
when I come to it. What type of benzo were you on? That is an excellent
site, note that some benzo detox can last a year but from what I read
somewhere you can damage the receptors by ct.
On Fri, Sep 27, 2013 at 8:26 PM, star ray <earthshealing at hotmail.com> wrote:
> Hey Jim, It took about a week for the withdrawal to begin with the
> benzo's. I think if you were to stay off longer you would definitely have
> withdrawal....but if the restoril is not affecting you adversely then I
> guess it won't hurt you to take it??? But maybe it has affected your
> personality, (I know it was affecting mine??) and maybe not?? We are all
> so different...... I know my brother in law was on it, he got off, and it
> took him about 7-10 days to start feeling withdrawal. He said he felt like
> crud for about a month which was not too bad. OK, now maybe i will get you
> going and you will try to stay off 3 weeks and see what happens, it would
> be a fun test, right???
> Yes, I have spent alot of time at that UK benzo site, it is the best!!
> Thank you for your input my friend....
> Have you noticed your belly is enlarged at all?? that was happening to me
> and i was tired alot. Now I just feel like a little "crack head" sometimes
> ........... anyway, getting better , I will be very happy when all this is
> over for the FINAL time
> Peace to all, Star
> -=[) ::::::: MindVox | Ibogaine | List Commands ::::::: (]=-
> (][%] :: http://mindvox.com/mailman/listinfo/ibogaine :: [%][)
> -=[) :::: Change Account Settings :: [Un]Subscribe :::: (]=-
-------------- next part --------------
An HTML attachment was scrubbed...
More information about the Ibogaine